# SDR DALA2020031801927

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,922 hours, 28,329 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 4053373) REFERENCE LOG PAGE 4053364- OXYGEN MASK DEPLOYED-VARIOUS OXYGEN MASKS IN THE CABIN DID NOT DROP/DEPLOY. CORRECTIVE ACTION: REF LOG PAGES 1527916-1528590 FOR PSU REPLACEMENT, 02 GEN AND MASK REPLACEMENT.
